# SDR CA150828007

- Difficulty date: August 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CLIMBING TO FL470 FROM FL450, OIL SMELL AND SLIGHT HAZE DEVELOPED.  DESCENDING TO FL430, CABIN CLEARED. THIS HAPPENED ONCE EACH ON LAST 2 FLIGHTS.  DURING TROUBLESHOOTING, THE CUSTOMER HAS INSPECTED THE INBD AND OTBD BLEED PORTS ON BOTH ENGINES AND BORESCOPED THE CORE AND NO FAULT FOUND.  THE CUSTOMER REQUESTED TO PERFORM A COAT ON BOTH ENGINE OIL.
